# SDR CALA2024071502022

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 106,420 hours, 14,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 : CABIN LH2 EMER PWR PACK M33099 CAPACITY CHK FAIL.   CABIN LH 2 EMER PWR PACK M33099 REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
